| Catalog Number |
MF-410640 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Patient reported right side "rippling/wrinkling" and "nipple adhesion".Later healthcare professional reported a capsular contracture baker grade unknown.Device has been explanted.
Event or Problem Description
Un-reporting medwatch.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.